Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 55, Number 192

All articles in this issue are freely accessible.

A nonconforming multigrid method for the stationary Stokes equations
Susanne C. Brenner.
Math. Comp. 55 (1990), 411-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035927
Optimal-order nonnested multigrid methods for solving finite element equations. II. On nonquasiuniform meshes
Shangyou Zhang.
Math. Comp. 55 (1990), 439-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035947
Boundary integral equation methods for solving Laplace’s equation with nonlinear boundary conditions: the smooth boundary case
Kendall E. Atkinson and Graeme Chandler.
Math. Comp. 55 (1990), 451-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035924
On optimal high-order in time approximations for the Korteweg-de Vries equation
Ohannes Karakashian and William McKinney.
Math. Comp. 55 (1990), 473-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035935
A stabilized Galerkin method for a third-order evolutionary problem
Graeme Fairweather, J. M. Sanz-Serna and I. Christie.
Math. Comp. 55 (1990), 497-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035932
Multiconstrained variational problems of nonlinear eigenvalue type: new formulations and algorithms
Alexander Eydeland, Joel Spruck and Bruce Turkington.
Math. Comp. 55 (1990), 509-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035931
Analysis of spectral projectors in one-dimensional domains
Y. Maday.
Math. Comp. 55 (1990), 537-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035939
Two-step Runge-Kutta methods and hyperbolic partial differential equations
R. A. Renaut.
Math. Comp. 55 (1990), 563-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035943
Nonlinear stability of multistep multiderivative methods
Shou Fu Li and Baogen Ruan.
Math. Comp. 55 (1990), 581-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035938
A numerical method for evaluating zeros of solutions of second-order linear differential equations
Renato Spigler and Marco Vianello.
Math. Comp. 55 (1990), 591-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035945
Regularization and the general Gauss-Markov linear model
Hong Yuan Zha and Per Christian Hansen.
Math. Comp. 55 (1990), 613-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035946
Degree of adaptive approximation
Ronald A. DeVore and Xiang Ming Yu.
Math. Comp. 55 (1990), 625-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035930
On the numerical condition of Bernstein-Bézier subdivision processes
R. T. Farouki and C. A. Neff.
Math. Comp. 55 (1990), 637-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035933
On Stieltjes polynomials and Gauss-Kronrod quadrature
Franz Peherstorfer.
Math. Comp. 55 (1990), 649-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035940
A sinc-Hunter quadrature rule for Cauchy principal value integrals
Bernard Bialecki.
Math. Comp. 55 (1990), 665-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035926
Boolean methods for double integration
Franz-J. Delvos.
Math. Comp. 55 (1990), 683-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035928
Plana’s summation formula for $∑^{∞}_{m=1,3,\cdots}m^{-2}sin(m𝛼),m^{-3}cos(m𝛼),m^{-2}A^{m},m^{-3}A^{m}$
Kevin M. Dempsey, Dajin Liu and John P. Dempsey.
Math. Comp. 55 (1990), 693-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035929
Computing irreducible representations of finite groups
László Babai and Lajos Rónyai.
Math. Comp. 55 (1990), 705-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035925
The difference between the Weil height and the canonical height on elliptic curves
Joseph H. Silverman.
Math. Comp. 55 (1990), 723-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035944
Frobenius maps of abelian varieties and finding roots of unity in finite fields
J. Pila.
Math. Comp. 55 (1990), 745-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035941
The local Hurwitz constant and Diophantine approximation on Hecke groups
J. Lehner.
Math. Comp. 55 (1990), 765-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035937
Pseudoprimes for higher-order linear recurrence sequences
S. Gurak.
Math. Comp. 55 (1990), 783-813
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035934
Extending Waring’s conjecture to $471,600,000$
Jeffrey M. Kubina and Marvin C. Wunderlich.
Math. Comp. 55 (1990), 815-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035936
Cyclic large sets of Steiner triple systems of order $15$
Kevin T. Phelps.
Math. Comp. 55 (1990), 821-824, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035942
On base and Turyn sequences
C. Koukouvinos, S. Kounias and K. Sotirakoglou.
Math. Comp. 55 (1990), 825-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023764
Some identities involving harmonic numbers
Jürgen Spiess.
Math. Comp. 55 (1990), 839-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023769
Reviews and Descriptions of Tables and Books
Math. Comp. 55 (1990), 865-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indexes
Math. Comp. 55 (1990), 879-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions